| Catalog Number |
18060263 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "while using that driver to apply compression, it broke.".
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "while using that driver to apply compression, it broke.".
Additional Manufacturer Narrative
The reported event could be confirmed during the investigation.The device inspection revealed the following: the identification of the returned part was confirmed based on the catalog # and the lot # marked.The t2 - screwdriver shaft, compression was returned to us in two pieces.The blade broke out of the ao adapter.As the part is over 20 years old and signs of wear indicate that it has been used frequently, this deviation is attributable to wear and tear.The root cause revealed that the cause was the ageing of the part.In the case of manufacturing-related deviations, these would have been noticed at the beginning.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.